# SDR 96UAL900733

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR RED LIGHT IS ON, GEAR DOOR LIGHT IS OUT, NO VIBRATION REPORTED.
